| Model Number |
801188 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per the manufacturer's subsidiary, the non-clinical activity was routine testing at the service center.
Event or Problem Description
It was reported that during use of the device for a non-clinical activity, the central control monitor (ccm) displayed an 'o2 sensor failure' message from the electronic patient gas system (epgs).There was no patient involvement.
Additional Manufacturer Narrative
Updated blocks: d9, h3 and h6.Please disregard the previously submitted medwatch related to this complaint.There was no malfunction in the intended performance associated with the service message as the device performed to specifications.The service repair technician (srt) found during troubleshooting that the oxygen (o2) percent hours exceeded the 2-million-hour threshold (2,536,928) which will cause the system to display a 'service gas system' message and not allow the user to calibrate.This is an intended function of the device.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.